Fast, affordable, 1-on-1 assistance

As low as $16
Fast, affordable, 1-on-1 assistance
Doctor

Ask your own question to a Doctor online now

As low as $16
money-back guarantee

Medical

i am 77 year old male, diabetic type 2, on...

Resolved • Response time 2 minutes

7 Apr 2013

i am 77 year old male, diabetic type 2, on cholesterol and blood pressure meds (i had high blood pressure) and i take low dose aspirin daily. I had quadruple bypass 8 yrs ago and don't have any active problems, at the moment I am under investigation for vascular dementia. I want to take 5 mg of diazepam before seeing a dentist tomorrow and i want to know if it's safe? .... i took 5 mg diazepam for the first time 1 week ago before seeing the dentist and had no problems but he has asked me to check with a doctor before i take 5mg diazapam again.
Read Less

7 Apr 2013

Ask your own question
Doctor's response
7 Apr 2013
Family Physician
Family Physician
Thank you for your question: What medicines are you taking? Who prescribed the diazepam? Do you live alone? How are you getting to the dentist appointment - are you driving, or is someone else taking you?
7 Apr 2013
Customer reply
7 Apr 2013
no driving, my wife will be with me at all times and she will drive.
7 Apr 2013
Customer reply
7 Apr 2013
lisinopril 10 mg, asprin 75 mg, simvastatin 40 mg
7 Apr 2013
Customer reply
7 Apr 2013
diazapam i bought on line
7 Apr 2013
Doctor's response
7 Apr 2013
Family Physician
Family Physician
Thank you: There are no major interactions between your current medications and the lisinopril. There is some concern that adding the diazepam could further lower your blood pressure leading to being dizzy or lightheaded. Since this medication is not something that you would be taking on a regular (daily) basis AND the fact that you have taken this medication before without problems - would suggest that there is little risk associated with this combination. I am happy to hear that your wife will be with you at all times since this would allow someone to monitor you for side effects including drowsiness, dizziness etc. HOWEVER, since you purchased this medication online, this raises concern. Many of the sites selling diazepam and other medications online have been discovered to be selling counterfeit medications that have not been subjected to the usual amount of quality control. I would suggest speaking to your GP or specialist to have them prescribe a medication for your anxiety rather than self treating with a medication you purchased online.
Customer rating:
Family Physician
Family Physician
Avg. question only $34
Emergency Medicine and Family Practice for over 26 years
7 Apr 2013
Your question matters. Family Physician and 5 other Doctors are ready to help. Ask your own question

Ask your own question to a Doctor online now

  • 100% money-back guarantee
  • Prices start as low as $16
  • Join 8.5 million satisfied customers
Conversations are covered by our Disclaimer.